# SDR WTAA960021

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEAT - INTERMITTENT LEFT MAIN LANDING GEAR INTRANSIT LIGHT INDICATIONS REPORTED.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOWNLOCK MICROSWITCH.  GEAR INDICATIONS NORMAL DURING OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
